# SDR ASAA2023083044880

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,479 hours, 16,873 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. RELEASED PER MEL 21-19-G FWD CABIN ZONE TEMP PRIMARY/BACKUP INOP. RESET UPON MASTER CAUTION RESET AUTH BY SEAMC JARED @ 0022ZREF LP 60520705 FOR WORK ACCOMPLISHED. THIS CLEARS MEL 21-19G. PLACARDS REMOVED. SEAMC TODD NOTIFIED.
